Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Yuri Bakhtin, Visiting Assistant Professor

Yuri Bakhtin

Please note: Yuri has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  229 Physics Bldg
Office Phone:  +1 919 660 2811
Email Address: send me a message
Web Page:

Office Hours:

Wednesday 10 am - 1pm
or by appointment

PhDMoscow State University2001

Applied Math
Mathematical Physics
Areas of Interest:

Probabilistic models of mathematical physics,
Stochastic partial differential equations,
Limit theorems of probability theory


Stochastic Navier-Stokes system • Equations with memory • Gibbsian dynamics

Representative Publications   (More Publications)

  1. Bakhtin Yu.Yu. and Dinaburg E.I. and Sinai Ya.G., On solutions of the Navier-Stokes system with infinite energy and enstrophy. In memory of A.A.Bolibrukh, Uspekhi Mat. Nauk, vol. 59 no. 6 (2004), pp. in print
  2. Bakhtin Yu. Yu., Existence and uniqueness of stationary solutions for 3D Navier-Stokes system with small random forcing via stochastic cascades, Submitted to J. Stat. Phys. (Submitted, 2004)
  3. Arnold M.D.and Bakhtin Yu. Yu. and Dinaburg E.I., Regularity of Solutions to Vorticity Navier--Stokes System on $\mathbfR^2.$, Accepted for publication in Comm. Math. Phys. (Accepted, 2004)
  4. Bakhtin Yu.Yu. and Mattingly J.C., Stationary solutions of stochastic differential equations with memory and stochastic partial differential equations, Accepted for publication in Commun. Contemp. Math (Accepted, 2004)
  5. Bakhtin, Yu. Yu., A functional central limit theorem for transformed solutions of the multidimensional Burgers equation with random initial data, Teor. Veroyatnost. i Primenen., vol. 46 no. 3 (2001), pp. 427--448
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320